Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 591, NWS Norman, OK

July 25, 20134 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 25, 2013, 11:26 PM CDT for 4 counties in Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 25, 2013, 11:26 PM CDT (04:26 UTC)
Expired
Jul 26, 2013, 12:15 AM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Caddo County, OK, Custer County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 128 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
371 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:19 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 25, 9:19 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CDT THU JUL 25 2013

.DISCUSSION...
BETTER COVERAGE OF STORMS ACROSS WESTERN AND
CENTRAL KANSAS TONIGHT WITH ELEVATED LIGHT
TO MODERATE SHOWERS/ISOLATED STORMS IN WEST
CENTRAL/CENTRAL OKLAHOMA. MODERATE LLJ SHOULD
HELP INCREASE STORM INTENSITY LATER THIS EVENING
AND OVERNIGHT AS WELL AS STORM COVERAGE.

OVERALL POP DISTRIBUTION THIS EVENING AND OVERNIGHT
LOOKS OK AT THIS TIME.  OVERNIGHT LOWS MAY BE
A LITTLE ON THE WARM SIDE...ESPECIALLY THE NORTHERN
HALF OF OKLAOMA WHERE HEAVY RAINFALL IS MORE LIKELY.

OVERALL NO MAJOR CHANGES EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT THU JUL 25 2013/

DISCUSSION...
SHOWERS...AND SOME THUNDERSTORMS...CONTINUE ACROSS WEST CENTRAL OK
THIS AFTERNOON. THESE ARE LIKELY BEING SUPPORTED BY A WEAK
SHORTWAVE TROUGH AND ZONE OF WAA. LATER TONIGHT...A SHORTWAVE
TROUGH CURRENTLY OVER NE CO WILL DIVE SOUTH ENTERING NW OK JUST
AFTER 00Z. THE LER OF AN UPPER LEVEL JET WILL ALSO NUDGE INTO THE
SAME REGION. THIS IS WHERE SIGNIFICANT PRECIPITATION WILL LIKELY
INITIALLY DEVELOP. AS THESE FEATURES SLIDE SE AND EAST...HEAVY
RAINFALL/A COMPLEX OR TWO IS/ARE EXPECTED. THE HEAVIEST PRECIP IS
EXPECTED AROUND 9-12Z ACROSS CENTRAL AND ENE OK ALONG A 925MB
BAROCLINIC ZONE AS THE LLJ INTENSIFIES. A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR THE PREVIOUS MENTIONED AREAS. LOCAL STORM
TOTALS COULD EXCEED 2-3 INCHES FOR SOME LOCATIONS SUCH AS
STILLWATER...GUTHRIE AND CHANDLER GIVEN PWATS AROUND 2 INCHES
AND THE OPPORTUNITY FOR SOME TRAINING WITH MEAN STORM MOTIONS
BRIEFLY PARALLEL TO THE AFOREMENTIONED BOUNDARY. IN
ADDITION...SOME SEVERE STORMS STILL APPEAR POSSIBLE ACROSS SW OK
AND WESTERN N TX LATE THIS AFTERNOON THROUGH THIS EVENING WHERE
SOME CLEARING HAS RESULTED IN ENOUGH HEATING FOR MLCAPE AROUND
2000 J/KG.

AS THE MID LEVEL SHORTWAVE TROUGH MOVES INTO EASTERN OK EARLY
TOMORROW AFTERNOON...THE MOIST CONVECTION SHOULD RAPIDLY END FROM
NW TO SE. A COLD FRONT WILL FOLLOW AND CONSIDERING THE RAINFALL
POTENTIAL THROUGH THE AFTERNOON ACROSS THE SE...SOME LOCATIONS
COULD SEE HIGHS IN THE UPPER 70S HERE. OTHERWISE...HIGHS SHOULD
GENERALLY STAY IN THE LOW 80S TO MID 90S FROM NE TO SW
RESPECTIVELY. THE SFC HIGH WILL MOVE OVER THE MIDWEST BY SATURDAY
NIGHT AND DEWPOINTS WILL DROP INTO THE LOW 60S TO UPPER 50S. LIGHT
EASTERLY SFC FLOW AND THE PREVIOUS SHOULD SUPPORT LOWS IN THE 60S
FOR MANY LOCATIONS SUNDAY MORNING. ADDITIONAL RAIN CHANCES APPEAR
POSSIBLE IN THE EXTENDED WITH ANOTHER SHORTWAVE TROUGH WITHIN THE
WNW MID LEVEL FLOW PERHAPS IMPACTING NW/NC OK SUN NIGHT THROUGH
MIDDAY MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  73  83  68  86 /  90  70  10  10
HOBART OK         73  91  68  90 /  80  30  10  10
WICHITA FALLS TX  76  95  70  91 /  40  40  10   0
GAGE OK           70  88  64  87 /  80  10  10  10
PONCA CITY OK     71  82  63  83 /  90  40  10   0
DURANT OK         75  87  69  89 /  20  70  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR OKZ007-008-012-013-
     018>020-025-026.

TX...NONE.
&&
Hazardous weather outlook, Jul 25, 8:15 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT THU JUL 25 2013

OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
815 PM CDT THU JUL 25 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A RISK OF STRONG TO SEVERE THUNDERSTORMS THROUGH
SUNRISE FRIDAY.

LOCATION...
AREAS ALONG AND NORTH OF INTERSTATE 40 WILL HAVE A BETTER
OPPORTUNITY FOR SEVERE WEATHER TONIGHT.  THE RISK OF SEVERE
WEATHER MAY SHIFT SOUTHWARD INTO SOUTHERN OKLAHOMA AND WESTERN
NORTH TEXAS BY SUNRISE FRIDAY.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD
BE READY FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
A LARGE AREA...OF SHOWERS AND THUNDERSTORMS...IS EXPECTED TO MOVE
SOUTHWARD FROM WESTERN AND CENTRAL KANSAS TONIGHT.  INCREASING
LOW LEVEL WINDS AND AN UPPER LEVEL DISTURBANCE...WILL KEEP
STORMS ORGANIZED THROUGH THE OVERNIGHT HOURS.  THE COMPLEX
OF STORMS...IS EXPECTED TO PUSH INTO SOUTHERN OKLAHOMA AND
PERHAPS WESTERN NORTH TEXAS BY SUNRISE FRIDAY.

OTHER ISOLATED OR WIDELY SCATTERED STORMS ARE POSSIBLE IN ADVANCE OF
THE MAIN COMPLEX...AS A LOW LEVEL JET INCREASES TONIGHT.
A FEW OF THESE STORMS MAY PRODUCE SEVERE WEATHER.

IMPACTS FROM THE STRONGER STORMS...
VERY HEAVY RAINFALL AND FREQUENT LIGHTNING.
DAMAGING WINDS TO 60 MPH.
HAIL UP TO HALF DOLLARS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUL 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
PARTS OF OKLAHOMA HAVE RECEIVED SIGNIFICANT RAINFALL IN THE PAST
SEVERAL DAYS...AND ADDITIONAL HEAVY RAINFALL MAY RESULT IN RAPID
RUNOFF AND FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT. PLEASE
REFER TO THE LATEST VERSION OF THIS PRODUCT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE LIKELY FRIDAY MORNING BEFORE PUSHING EAST
BY FRIDAY AFTERNOON.  A FEW STORMS MAY BE SEVERE. AFTER A BREAK
ON SATURDAY...THERE WILL BE A CHANCE FOR STORMS AGAIN FROM SUNDAY
THROUGH WEDNESDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
FRIDAY JULY 26.

In the hours before

Special weather statement, Jul 25, 6:21 PM CDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
621 PM CDT THU JUL 25 2013

TXZ087-252345-
KNOX TX-
621 PM CDT THU JUL 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR KNOX COUNTY UNTIL 645 PM CDT...

AT 621 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
VERA...MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3355 9974 3379 9977 3375 9948 3373 9948
      3352 9954
TIME...MOT...LOC 2321Z 186DEG 12KT 3364 9966

30
Special weather statement, Jul 25, 6:51 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
651 PM CDT THU JUL 25 2013

TXZ087-260015-
KNOX TX-
651 PM CDT THU JUL 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR KNOX COUNTY UNTIL 715 PM CDT...

AT 647 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
GILLILAND...MOVING NORTHEAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM
WAS LOCATED 5 MILES WEST OF KNOX CITY.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3359 9949 3342 9998 3361 9999 3378 9956
TIME...MOT...LOC 2347Z 211DEG 10KT 3371 9962

30
Special weather statement, Jul 25, 9:19 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CDT THU JUL 25 2013

OKZ016-022-260300-
CUSTER OK-WASHITA OK-
919 PM CDT THU JUL 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR CUSTER AND NORTHEASTERN WASHITA
COUNTIES UNTIL 1000 PM CDT...

AT 915 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CLINTON...
MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3550 9927 3567 9922 3564 9865 3537 9869
TIME...MOT...LOC 0215Z 277DEG 19KT 3554 9899

30
Special weather statement, Jul 25, 10:45 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1045 PM CDT THU JUL 25 2013

OKZ016-017-022-023-260430-
CUSTER OK-BLAINE OK-WASHITA OK-CADDO OK-
1045 PM CDT THU JUL 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR CUSTER...SOUTHWESTERN BLAINE...
NORTHEASTERN WASHITA AND NORTHWESTERN CADDO COUNTIES UNTIL 1130 PM
CDT...

AT 1043 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES NORTHEAST OF COLONY TO 6 MILES SOUTHEAST OF CUSTER CITY
TO 8 MILES NORTH OF ARAPAHO...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3539 9835 3571 9836 3581 9873 3572 9915
      3550 9893 3528 9878
TIME...MOT...LOC 0343Z 250DEG 20KT 3543 9860 3558 9881 3570 9900

30
Special weather statement, Jul 25, 10:50 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1050 PM CDT THU JUL 25 2013

OKZ004-005-010-260415-
WOODWARD OK-HARPER OK-WOODS OK-
1050 PM CDT THU JUL 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR WOODWARD...EASTERN HARPER AND
WOODS COUNTIES UNTIL 1115 PM CDT...

AT 1045 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 11 MILES SOUTH OF BUTTERMILK TO 3 MILES SOUTHEAST OF SELMAN TO 7
MILES EAST OF FORT SUPPLY...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3698 9877 3669 9887 3641 9905 3651 9960
      3676 9963 3699 9959
TIME...MOT...LOC 0345Z 279DEG 33KT 3695 9934 3677 9943 3658 9944

30
Special weather statement, Jul 25, 11:23 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1123 PM CDT THU JUL 25 2013

OKZ016-017-022-023-260445-
CUSTER OK-BLAINE OK-WASHITA OK-CADDO OK-
1123 PM CDT THU JUL 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER...SOUTHERN
BLAINE...NORTHEASTERN WASHITA AND CADDO COUNTIES UNTIL 1145 PM CDT...

AT 1120 PM CDT...A SMALL CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED
FROM THOMAS TO WEATHERFORD AND EAKLY.  THE STORMS ARE MOVING EAST AT
20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WINDS GUSTING TO 55 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3531 9873 3578 9888 3581 9833 3517 9832
TIME...MOT...LOC 0420Z 288DEG 18KT 3557 9867

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 9:19 PM CDTSpecial Weather StatementOUNCuster41 min
Jul 25, 10:45 PM CDTSpecial Weather StatementOUNCuster45 min
Jul 25, 10:50 PM CDTSpecial Weather StatementOUNWoods25 min
Jul 25, 11:10 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer, Washita3 hr
Jul 25, 11:23 PM CDTSpecial Weather StatementOUNCuster22 min
Jul 26, 12:16 AM CDTSpecial Weather StatementOUNCaddo29 min
Jul 26, 12:27 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian3 hr
Jul 26, 12:53 AM CDTSpecial Weather StatementOUNKiowa37 min
Jul 26, 1:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche51 min
Jul 26, 1:11 AM CDTSevere Thunderstorm WarningOUNKiowa49 min
Jul 26, 1:13 AM CDTSpecial Weather StatementOUNWoodward47 min
Jul 26, 1:39 AM CDTSpecial Weather StatementOUNDewey51 min
Jul 26, 2:03 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche3 hr
Jul 26, 2:12 AM CDTSpecial Weather StatementOUNComanche48 min
Jul 26, 2:53 AM CDTSpecial Weather StatementOUNBlaine, Dewey, Kingfisher37 min
Jul 26, 3:18 AM CDTSpecial Weather StatementOUNCotton42 min
Jul 26, 3:27 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer, Washita4 hr
Jul 26, 3:33 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens42 min
Jul 26, 3:35 AM CDTSpecial Weather StatementOUNCanadian40 min
Jul 26, 3:57 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Kiowa, Stephens3 hr
Jul 26, 4:03 AM CDTFlash Flood WarningOUNComanche, Cotton3 hr
Jul 26, 4:10 AM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Custer, Dewey, Garfield, Kingfisher and 1 more3 hr
Jul 26, 4:13 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens47 min
Jul 26, 4:18 AM CDTSpecial Weather StatementOUNCaddo, Canadian, Grady, Washita42 min
Jul 26, 4:54 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 2 more3 hr
Jul 26, 5:00 AM CDTFlash Flood WarningOUNCotton, Jefferson, Stephens3 hr
Jul 26, 5:04 AM CDTSpecial Weather StatementOUNComanche41 min
Jul 26, 5:28 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more3 hr
Jul 26, 5:35 AM CDTFlash Flood WarningOUNCaddo, Comanche, Kiowa115 min
Jul 26, 5:53 AM CDTAreal Flood AdvisoryOUNJefferson112 min
Jul 26, 6:10 AM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman, Washita2 hr
Jul 26, 6:17 AM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain3 hr
Jul 26, 6:54 AM CDTFlash Flood WarningOUNCaddo, Comanche, Cotton, Kiowa, Tillman3 hr
Jul 26, 7:11 AM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Oklahoma, Pontotoc, Pottawatomie and 1 more3 hr
Jul 26, 7:58 AM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Stephens2 hr
Jul 26, 8:07 AM CDTRiver Flood WarningOUNPottawatomie, Seminole23 hr
Jul 26, 8:08 AM CDTAreal Flood WarningOUNCaddo112 min
Jul 26, 8:10 AM CDTRiver Flood WarningOUNComanche, Cotton48 hr
Jul 26, 8:29 AM CDTAreal Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma2 hr
Jul 26, 10:58 AM CDTAreal Flood AdvisoryOUNCleveland, McClain2 hr
Jul 26, 1:58 PM CDTRiver Flood WarningOUNOklahoma6 hr
Jul 26, 3:25 PM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer11 hr
Jul 26, 4:03 PM CDTSpecial Weather StatementOUNBryan57 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.